MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable
Model Number 72404232-10
Medical Device Problem Codes Deflation Problem (1149); Migration (4003)
Health Effect - Clinical Codes Capsular Contracture (1761); Hemorrhage/Blood Loss/Bleeding (1888); Scar Tissue (2060)
Date of Event 05/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced bleeding approximately three weeks after implantation of the inflatable penile prosthesis (ipp).The bleeding subsequently resulted in tissue scarring, causing the pump to become high riding and fixed within the surrounding scar tissue.As a result, the pump was unable to function properly, and the device could not be deflated.A surgical procedure was performed during which the pump was explanted, scar tissue was removed from the scrotum, and a new tenacio pump was implanted.The new pump was connected to the previously implanted cylinders, tested, and confirmed to be functioning properly.No additional patient complications were reported.
 
Additional Manufacturer Narrative
Concomitant products implanted at the time of the event: model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 1100904921.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #: (b)(4).

Brand Name
AMS 700 CX MS Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50553500
Report Number2124215-2026-46727
Device Sequence Number18737901
Product Code JCW
UDI-Device Identifier00878953009780
UDI-Public(01)00878953009780(17)280303(10)1100915393
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404232-10
Device Catalogue Number72404232-10
Device Lot Number1100915393
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date09/01/2026
Date Device Manufactured03/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexUnknown